I tried taking CHAMPIX (not sure if this is the same - I am from Australia)
I didn't finish all of the tablets, due to the side affects, but wish I did, as I am smoking again.
I had a funny feeling in the head, and SEVERE bloating, and I couldn't handle it anymore, as I have IBS, and that is bad enough.
However, if you can deal with the side effects, I would give them a go, as I stopped for about 3 months and while you are still allowed to smoke for a week when you first start the tablets, you get to a point where having a smoke makes you feel very sick, and after you stop, I didn't even think about cigarettes at all!!!!! And I have been smoking for about 20 years, about 20 a day. I did put on weight, even though I was going to the gym, but that is one downfall to stopping smoking anyway.....It *****, but I don't know anyone who gives up and doesn't put on weight, one reason being, that smoking speeds up your metabolism, and when you stop, your body, and digestive system slows down and becomes sluggish. I gave up cold turkey for 4 years once, and over the 4 years put on 20 kilo's, but eventually lost it all. However, I am still smoking. I want to give up, but can't.
If you can get the tablets, I recommend you try them......I never had any leg symptoms, that i can remember.